# SDR UIEA2021092502113

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,938 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 197323
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE IN FLIGHT( TRANSFER TO MDDR #154079, CAT "C" DUE DATE 05OCT2021, DDG 21-51-03-01.LOG PAGE 1389686:REMOVED AND REPLACED LH RAM AIR INLET DOOR ACTUATOR IAW B767 AMM 21-53-03. OPS CHECK GOOD. THIS CLEARS DMI# 154079. MCC NOTIFIED AND PLACARDS REMOVED.
